MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE ACE BLADE 700M ZIP E; E-Z CLEAN WIRE L-WIRE LAP 45CM

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE ACE BLADE 700M ZIP E; E-Z CLEAN WIRE L-WIRE LAP 45CM
Model Number 0100L
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/6/2020.Batch #unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during a laparatomy vaginal hysterectomy, the teflon coating around the electrode exploded.A second like device was tried and it did the same thing.A force triad generator was being used at that time.It is unknown how the procedure was completed and there were no patient consequences reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: brand name, mfr site.Investigation summary: one of each me725m1e was received with unknown lot numbers.This device was received, but was not on original report.The device was returned without the electrode.During visual inspection, excessive blood and debris was present.The device was functionally tested and found to be performing within specifications.

Brand Name
MEGADYNE ACE BLADE 700M ZIP E
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP 45CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9676655
Report Number1721194-2020-00018
Device Sequence Number2704530
Product Code GEI
UDI-Device Identifier10614559102640
UDI-Public10614559102640
Combination Product (Y/N)N
PMA/510(K) Number
K141587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0100L
Device Catalogue NumberME725M1E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/15/2020
Patient Sequence Number1